# SDR CALA0100455

- Difficulty date: May 12, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 46,516 hours, 24,202 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 14R GOUGED AT STA 600.  A NEW STRINGER SECTION WAS INSTALLED IAW SRM 53-00-03, PAGE 201.
